# SDR AMTA200600237

- Difficulty date: March 31, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM LWR SURFACE AT RBL 80, FS 923,  HAS SURFACE CORROSION.  CLEANED CORROSION AND FOUND BEYOND NEGLIGIBLE DAMAGE LIMITS IAW SRM.  REPAIRED LWR FLANGE OF CABIN FLO OR BEAM FS 923, RBL 80, IAW SRM.   (K)
